MAUDE Adverse Event Report: LIFE SPINE INC. PROLIFT; INSERTER

LIFE SPINE INC. PROLIFT; INSERTER
Catalog Number L151-695
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that "tip of inserter broke off.".
 
Additional Manufacturer Narrative
Based on the returned device, it is hypothesized that there was an applied torsional load during its last use that exceeded the mechanical properties of the clamp's distal tang.If the user attempted to manipulate the position of the implant in the expanded state, it may have placed an excessive load on the clamp.In addition, it may have contributed to an angle within the working space that necessitated the need for torsional force or excessive rocking to remove the installer from the implant after final placement.

Brand Name
PROLIFT
Common Device Name
INSERTER
Manufacturer (Section D)
LIFE SPINE INC.
13951 s quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s quality drive
huntley, IL 60142
8478846117
MDR Report Key22833149
Report Number3004499989-2025-00020
Device Sequence Number15872310
Product Code MAX
UDI-Device Identifier00190837142254
UDI-Public(01)00190837142254(10)CNW22021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-695
Device Lot NumberCNW22021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown